# SDR FDEA201410103086

- Difficulty date: October 10, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN RUNNING UNDER LAP SEAM AT STRINGER 4R FROM BS 1460 TO 1620.  ACCOMPLISHED EA F-5330-T0311902 FUSELAGE PLATES & SKINS CORROSION REPAIR TRACKING LAP SEAM STRINGER 4R STATION 1459 - 1620.  MAJOR REPAIR.
